Advanced search
Start date

Equisingularity of determinantal varieties

Grant number: 13/14014-3
Support Opportunities:Regular Research Grants
Duration: October 01, 2013 - September 30, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Bruna Orefice Okamoto
Grantee:Bruna Orefice Okamoto
Host Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Associated researchers:Francisco Braun ; João Nivaldo Tomazella


This project proposes to study the relationship between invariant of isolated singularities and the equisingularty of family of such singularities. More specifically, to verify the relationship between topological triviality or Whitney equisingularity of a family of isolated determinantal singularities and the constancy of the vanishing Euler characteristic or of the polar multiplicities of the elements in the family. Besides, we pretend to study the relationships between the invariants of the isolated singularities. We intend also to study the real jacobian conjecture for maps with a component of degree 4. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. Equisingularity of map germs from a surface to the plane. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 65-81, . (13/14014-3, 16/04740-7)
AMENT, D. A. H.; NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. The Euler obstruction of a function on a determinantal variety and on a curve. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 3, p. 955-970, . (13/14014-3, 13/10856-0)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. NON-NEGATIVE DEFORMATIONS OF WEIGHTED HOMOGENEOUS SINGULARITIES. Glasgow Mathematical Journal, v. 60, n. 1, p. 175-185, . (13/14014-3, 13/10856-0, 11/08877-3)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. Equisingularity of families of isolated determinantal singularities. MATHEMATISCHE ZEITSCHRIFT, v. 289, n. 3-4, p. 1409-1425, . (13/14014-3, 16/04740-7)
BRAUN, FRANCISCO; OREFICE-OKAMOTO, BRUNA. On polynomial submersions of degree 4 and the real Jacobian conjecture in R-2. Journal of Mathematical Analysis and Applications, v. 443, n. 2, p. 688-706, . (13/14014-3, 14/26149-3, 11/08877-3)

Please report errors in scientific publications list by writing to: